BibTeX record: journals/ijcm/AlonsoCDR08

download as .bib file

@article{DBLP:journals/ijcm/AlonsoCDR08,
  author    = {Pedro Alonso and
               Raquel Cortina and
               Irene D{\'{\i}}az and
               Jos{\'{e}} Ranilla},
  title     = {Scalability of Neville elimination using checkerboard partitioning},
  journal   = {Int. J. Comput. Math.},
  year      = {2008},
  volume    = {85},
  number    = {3{\&}4},
  pages     = {309--317},
  url       = {http://dx.doi.org/10.1080/00207160601167078},
  doi       = {10.1080/00207160601167078},
  timestamp = {Sun, 26 Oct 2014 10:31:24 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijcm/AlonsoCDR08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}